T Nation

Help with Bloodwork, Low Test After PCT

I ran test e 4 months ago with dbol
Did a nolva pct ( I believe it was bunk nolva)
4 months later super low sex drive, I can get it up but it ain’t a piece of steel like it used to be.
Running a second pct right now 50mg clomid and 20mg nolva ed

Went by a trt clinic and had bloodwork done. I specifically told them to test for e2 and they didnt.

Any help will be appreciated



SERMs are pointless in your case. Your LH is normal.
I’d look into thyroid and adrenal issues if you are having low testosterone symptoms.
Fixing the underlying problems will also increase your natural testosterone levels.

Your Bilirubin is elevated which indicates possible liver damage and toxicity. This would also elevate SHBG and decrease Free Testosterone. Get OTC Liposomal Glutathione or Rx Glutathione injections to help detoxify the liver and the body.

Thanks for the reply. Just ordered liposomal glutathione.
What about my fsh being low???
What kind of adrenal issues would I look for??
More blood work??

Anybody else have any ideas??
This really sucks

Bump

24-Hour Saliva Cortisol Test.
Blood test is not helpful in most cases as it measures bound cortisol. Saliva measures free cortisol and you collect 4-6 times throughout the day to see your body’s production from AM to bedtime. ZRT is a good lab. Amazon/LifeExtension sell the saliva kits.

FSH is not low. It’s normal. Your issues are not directly linked to your FSH/LH/Testosterone level. There is something indirectly hindering your Free Testosterone. Investigating the adrenal function is the most important thing and then resolving the underlying problem causing your weak adrenal function. Have you taken antibiotics in the past?

1 Like

Yes I have but it was years ago. I took valtrex which is an antiviral about a month ago
I did start clomid nolva 1.5 weeks ago and I feel even worse
I did some more bloodwork yesterday
Tyrosine t4 1.51 (0.82-1.77)
Prolactin 6.4 (4.0-15.2)
Estradiol 45 (7.6-42.6)
T3 free 3.2 (2.0-4.4)

E2 is high i just got some arimidex hopefully i get it within a few days.
Also I will be dropping clomid.
Should I taper it down after a week ?
I did 50mg a day for a week started at .25 last night

Drop the Clomid cold turkey. No taper is needed with SERMS. They and their metabolites have long half lives.

DO NOT TAKE Arimidex in PCT. You do not take an AI in PCT.

*Also, NOTE: Estradiol CANNOT be accurately tested while on SERMs. You are indeed experiencing estrogenic side effects from the Clomid, but it has nothing to do with your Estradiol level. It likely isn’t even elevated. The lab can’t measure it correctly while you are on a SERM.
I have tested myself before multiple times in the same day, same lab at my hospital that I work in. The Estradiol level was all over the place, both below range, mid-range, etc.

Will do. I wont take any tonight.
Will continue nolva at 20mg a day for the next 2 weeks.

My libido is basically gone right now. Tried to get it up today and had a boner for about 1 minute

A single course of antibiotics is enough to permanently alter your microbiome (gut flora). Over time it can worsen due to genetics, diet, stress, etc.
Work with a Naturopath physician and have them order a Genova Comprehensive Digestive Stool Analysis. This will check your microbiome (Large Intestine) to see if you have dysbiosis.

Should i do any more bloodwork??

Also I do work nights, my sleep pattern is sleep for 2 hours and be up for an hour…
Sometimes I do get to sleep all night.
Basically my sleep is broken up into 3 4 pieces Monday friday I’m sure that has alot to do with it

Just stop taking both the SERMs. Nolva will not help you. Your LH was normal.

2 Likes

Yes but the day before my test I did take a 50mg tab of what I believe is clomid from my original source. Not sure if its bunk or not.

Would that have effected it??
I will drop both though and see how I feel in 2 weeks.
Will do more testing after that

Also thanks for helping out. This has been a nightmare

Possibly. Either way the goal is normal LH. Your LH is normal. No need to take it anymore.
Yes. Stop taking the SERMs.

I did not take any last night

Got up this morning laid in bed and had a boner for a little

Decided to watch some porn and couldnt keep it up wtf

I feel like I’m stressed out because of it, my stomach doesnt feel right.
I will wait 2 weeks and do more bloods

stop panicking and overthinking about your libido your hormones are almost back on track , stop SERMs and give your LH some time to do his work maybe another 2-4 weeks and you will be absouletly fine, if you can’t wait that much , use viagra ,it will helps alot with boner issue .

This might be what’s screwing me up. I keep stressing about it